I had my tubes reversed almost two years ago. My periods have always been irregular; they can be anywhere from 34-43 days. I am now 44 days without a period, and every test is negative. I’m not sure if I ovulated late and won’t test positive yet or what is going on? Please help
Wait a week or two then try a test and if negative again then you need to make an appointment with your gynecologist.
I had the same issues when I had a tubal reversal. I started taking a vitamin called vitex. I bought them at the vitamin shoppe. Helped regulate my cycle so I could conceive.
Your lucky your not on dialysis then, sometimes I dont have periods for months at a time
They say you usually ovulate 14 days before your period, so if you go as long as 43 days, you could be ovulating 29 days after your last period. So yes you could be just testing too soon. I had gone off of the birth control pill and thought I was safe past ovulation time, turns out I ovulated late and bam, got pregnant. Good luck
I just do not understand why people post such personal info on Facebook!
Stressing over dates, tracking everything, focusing/obsessing will make your hormones crazy. Which in turn will make your periods a nightmare. Relax. Breathe. Wait. Hormones are powerful!
Please go to the Doctor. Best of luck!!
Strange , mine were irregular before I had my tubes tied at 19 years old . I usually had bad cramp before two children . Tubes tied , regular periods , no cramps
Go to your doctor
Go on a water fasting
Google healing scriptures, repentance forgiveness
I am going through the same thing
A woman cant ask other women for advise?? Shes not talkin about using a dildo…I mean come on!!
Barbara Hall if you didnt like her post then why did you even say anything? Forreal, shes asking for advise not to be put down. Smfh. If shes tryin to get pregnant the last thing she need nor wants is to be damned for asking a question, it’s a mommy group that’s what its for!!
Talk to your Dr, not tofacebook!
Why would you want to put this.on Facebook that what your doctor for
Could be peri menopause
Ask a doctor, not Facebook
It might be ur hormones.im on the pill due to my hormones causing me to have my period for 6 wks then a day or to break then 6 wks again
Go see a doctor and spare us your personal crap. They are your periods . Here’s a clue none of us care to hear this shit.